Analyticité discrète du modèle d'Ising [d'après Stanislav Smirnov]
Séminaire Bourbaki Volume 2010/2011 Exposés 1027-1042. Avec table par noms d'auteurs de 1948/49 à 2009/10., Astérisque, no. 348 (2012), Exposé no. 1030, 19 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2012__348__99_0,
     author = {Werner, Wendelin},
     title = {Analyticit\'e discr\`ete du mod\`ele d'Ising [d'apr\`es Stanislav Smirnov]},
     booktitle = {S\'eminaire Bourbaki Volume 2010/2011 Expos\'es 1027-1042. Avec table par noms d'auteurs de 1948/49 \`a 2009/10.},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1030},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {348},
     year = {2012},
     zbl = {1269.82015},
     mrnumber = {3050713},
     language = {fr},
     url = {archive.numdam.org/item/AST_2012__348__99_0/}
}
Werner, Wendelin. Analyticité discrète du modèle d'Ising [d'après Stanislav Smirnov], dans Séminaire Bourbaki Volume 2010/2011 Exposés 1027-1042. Avec table par noms d'auteurs de 1948/49 à 2009/10., Astérisque, no. 348 (2012), Exposé no. 1030, 19 p. http://archive.numdam.org/item/AST_2012__348__99_0/

[1] R. J. Baxter - Exactly solved models in statistical mechanics, Academic Press Inc., 1982. | MR 690578 | Zbl 0538.60093

[2] A. A. Belavin, A. M. Polyakov & A. B. Zamolodchikov - Infinite conformal symmetry in two-dimensional quantum field theory, Nuclear Phys. B 241 (1984), p. 333-380. | Article | MR 757857 | Zbl 0661.17013

[3] C. Boutillier & B. De Tilière - The critical 𝐙 -invariant Ising model via dimers : the periodic case, Probab. Theory Related Fields 147 (2010), p. 379-413. | Article | MR 2639710 | Zbl 1195.82011

[4] J. L. Cardy - Scaling and renormalization in statistical physics, Cambridge Lecture Notes in Physics, 1996. | MR 1446000 | Zbl 0914.60002

[5] D. Chelkak & S. Smirnov - Conformal invariance of the 2D Ising model at criticality, prépublication, 2010.

[6] D. Chelkak & S. Smirnov, Universality in the 2D Ising model and conformal invariance of Fermionic observables, Inv. Math. (2012), doi://10.1007/s00222-011-0371-2. | MR 2957303 | Zbl 1257.82020

[7] H. Duminil-Copin & S. Smirnov - The connective constant of the honeyomb lattice equals 2 + 2 , prépublication, 2010. | Zbl 1253.82012

[8] J. Ferrand - Fonctions préharmoniques et fonctions préholomorphes, Bull. Sci. Math. 68 (1944), p. 152-180. | MR 13411 | Zbl 0063.01349

[9] C. Hongler & S. Smirnov - Energy density in the 2D Ising model, prépublication, 2010.

[10] B. Kaufman & L. Onsager - Crystal statistics. III. Short-range order in a binary Ising lattice, Phys. Rev. 76 (1949), p. 1244-1252. | Article | Zbl 0035.42802

[11] A. Kemppainen & S. Smirnov - Random curves, scaling limits and Loewner evolutions, prépublication, 2010. | Zbl 1393.60016

[12] R. Kenyon - The asymptotic determinant of the discrete Laplacian, Acta Math. 185 (2000), p. 239-286. | Article | MR 1819995 | Zbl 0982.05013

[13] R. Kenyon, Conformal invariance of domino tiling, Ann. Probab. 28 (2000), p. 759-795. | Article | MR 1782431 | Zbl 1043.52014

[14] R. Kenyon, The Laplacian and Dirac operators on critical planar graphs, Invent. Math. 150 (2002), p. 409-439. | Article | MR 1933589 | Zbl 1038.58037

[15] H. A. Kramers & G. H. Wannier - Statistics of the two-dimensional ferromagnet. I, Phys. Rev. 60 (1941), p. 252-262. | Article | MR 4803 | Zbl 0027.28505

[16] G. F. Lawler, O. Schramm & W. Werner - Conformal invariance of planar loop-erased random walks and uniform spanning trees, Ann. Probab. 32 (2004), p. 939-995. | Article | MR 2044671 | Zbl 1126.82011

[17] B. M. Mccoy & T. T. Wu - The two-dimensional Ising model, Harvard University Press, 1973. | Zbl 1094.82500

[18] C. Mercat - Discrete Riemann surfaces and the Ising model, Comm. Math. Phys. 218 (2001), p. 177-216. | Article | Zbl 1043.82005

[19] B. Nienhuis - Exact critical point and critical exponents of O ( n ) models in two dimensions, Phys. Rev. Lett. 49 (1982), p. 1062-1065. | Article

[20] B. Nienhuis, Critical behavior of two-dimensional spin models and charge asymmetry in the Coulomb gas, J. Statist Phys. 34 (1984), p. 731-761. | Article | Zbl 0595.76071

[21] O. Schramm - Scaling limits of loop-erased random walks and uniform spanning trees, Israel J. Math. 118 (2000), p. 221-288. | Article | Zbl 0968.60093

[22] S. Smirnov - Critical percolation in the plane : conformal invariance, Cardy's formula, scaling limits, C. R. Acad. Sci. Paris Sér. I Math. 333 (2001), p. 239-244. | Article | Zbl 0985.60090

[23] S. Smirnov, Towards conformal invariance of 2D lattice models, in International Congress of Mathematicians. Vol. II, Eur. Math. Soc., Zürich, 2006, p. 1421-1451. | Zbl 1112.82014

[24] S. Smirnov, Conformal invariance in random cluster models. I. Holomorphic fermions in the Ising model, Ann. of Math. 172 (2010), p. 1435-1467. | Article | Zbl 1200.82011

[25] S. Smirnov, Discrete complex analysis and probability, in Proceedings of the International Congress of Mathematicians. Volume I, Hindustan Book Agency, 2010, p. 595-621. | Zbl 1251.30049

[26] W. Werner - Percolation et modèle d'ising, S.M.F., Cours spécialisés 16 (2009). | Zbl 1206.82002

[27] C. N. Yang - The spontaneous magnetization of a two-dimensional Ising model, Physical Rev. 85 (1952), p. 808-816. | Article | Zbl 0046.45304